# SDR USAA2013052200002

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 24,282 hours, 10,596 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 05314H7381
- Condition: Arced
- Location: Cockpit
- Part time: 24,280 hours, 10,595 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O WINDSHIELD ARCING AND DELAMINATING.  STOPPED ARCING BY PULLING AF03 C/B IAW QRH. MX R & R F/O FIXED COCKPIT WINDSHIELD IAW J/C 26L21056001.  ALSO, R & R WINDOW HEAT CONTROL IAW AMM 30-42-00-710-001A.  OPS TEST GOOD.
